RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 2006, Volume 148, Book 2, Pages 97–108 (Mi uzku549)  

This article is cited in 4 scientific papers (total in 4 papers)

Local uniqueness of solution of a mixed boundary value problem for Riemann surfaces with branch-points

S. R. Nasyrova, I. Z. Faizovb

a Kazan State University
b Kazan State University, Faculty of Mechanics and Mathematics

Abstract: A mixed boundary value problem for Riemann surfaces with branch-points, with boundary conditions depending on the parameter $x$ is investigated. Is is supposed that the known part of the boundary of the required surface is a polygon. We obtain an integral representation of solution to the problem; it depends on accessory parameters. Local uniqueness of the solution is proved.

Full text: PDF file (231 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.54
Received: 12.06.2006

Citation: S. R. Nasyrov, I. Z. Faizov, “Local uniqueness of solution of a mixed boundary value problem for Riemann surfaces with branch-points”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148, no. 2, Kazan University, Kazan, 2006, 97–108

Citation in format AMSBIB
\Bibitem{NasFai06}
\by S.~R.~Nasyrov, I.~Z.~Faizov
\paper Local uniqueness of solution of a~mixed boundary value problem for Riemann surfaces with branch-points
\serial Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki
\yr 2006
\vol 148
\issue 2
\pages 97--108
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku549}
\zmath{https://zbmath.org/?q=an:1158.30338}


Linking options:
  • http://mi.mathnet.ru/eng/uzku549
  • http://mi.mathnet.ru/eng/uzku/v148/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, L. Yu. Nizamieva, “Uravnenie Gakhova dlya smeshannoi obratnoi kraevoi zadachi po parametru $x$ na rimanovoi poverkhnosti s prostoi tochkoi vetvleniya na beskonechnosti”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2008, 91–101  mathnet  zmath
    2. S. R. Nasyrov, L. Yu. Nizamieva, “Uravnenie Gakhova dlya vneshnei smeshannoi obratnoi kraevoi zadachi na rimanovoi poverkhnosti s tochkoi vetvleniya na beskonechnosti proizvolnogo poryadka”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 30–43  mathnet
    3. S. R. Nasyrov, L. Yu. Nizamieva, “Opredelenie aktsessornykh parametrov v smeshannoi obratnoi kraevoi zadache s poligonalnoi izvestnoi chastyu granitsy”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:4 (2011), 34–40  mathnet  crossref
    4. N. N. Nakipov, S. R. Nasyrov, “Parametricheskii metod nakhozhdeniya aktsessornykh parametrov v obobschennykh integralakh Kristoffelya–Shvartsa”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2016, 202–220  mathnet  mathscinet  elib
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:265
    Full text:43
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020